# SDR EISA95459

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ELEVATOR INTERNAL STRUCTURE AT APPROXIMATELY ELEVATOR STATION 69 RIGHT, 6 INCHES AFT OF LEADING EDGE.  STOP DRILLED CRACK, FABRICATED REPAIR PER SRM 55-20-02 AND INSTALLED REPAIR PER SRM 51-10-2.  (M)
